The Annals of Probability

A Correlation Inequality for the Symmetric Exclusion Process

Enrique D. Andjel

Full-text: Open access

Abstract

We prove a correlation inequality concerning the occupation of disjoint sets in the symmetric exclusion process. As an application we derive a pointwise ergodic theorem for this same process.

Article information

Source
Ann. Probab., Volume 16, Number 2 (1988), 717-721.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176991782

Digital Object Identifier
doi:10.1214/aop/1176991782

Mathematical Reviews number (MathSciNet)
MR929073

Zentralblatt MATH identifier
0642.60105

JSTOR
links.jstor.org

Subjects
Primary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]

Keywords
Symmetric exclusion process self-duality correlation inequality pointwise ergodic theorem

Citation

Andjel, Enrique D. A Correlation Inequality for the Symmetric Exclusion Process. Ann. Probab. 16 (1988), no. 2, 717--721. doi:10.1214/aop/1176991782. https://projecteuclid.org/euclid.aop/1176991782


Export citation